Alert archive / New York / Small Craft Advisories in 2011

Small Craft Advisory 74, NWS New York, NY

September 14, 2011

NWS New York, NY issued this small craft advisory at Sep 14, 2011, 3:55 PM EDT. It took effect at Sep 15, 2011, 2:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 14, 2011, 3:55 PM EDT (19:55 UTC)
In effect from
Sep 15, 2011, 2:00 PM EDT
Expired
Sep 15, 2011, 12:59 PM EDT
In force
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

296 
WHUS71 KOKX 141955
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
355 PM EDT WED SEP 14 2011

...GUSTY WINDS AND ROUGH SEAS DEVELOPING THURSDAY AFTERNOON...


ANZ330-335-338-340-345-350-353-355-370-151000-
/O.NEW.KOKX.SC.Y.0074.110915T1800Z-110916T1000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
WATERS FROM MONTAUK POINT NY TO SANDY HOOK NJ FROM 20 TO 40 NM-
355 PM EDT WED SEP 14 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THURSDAY TO 6 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THURSDAY TO 6 AM EDT
FRIDAY. 

* LOCATION...ATLANTIC COASTAL WATERS FROM SANDY HOOK NJ TO MONTAUK
  POINT NY OUT 20 NM...ALL OF LONG ISLAND SOUND AND ALL HARBORS
  AND BAYS.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS/WAVES...4 TO 6 FT ON THE OCEAN.

* TIMING...CONDITIONS ARE EXPECTED TO DEVELOP BY THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
965 
WHUS71 KOKX 150849
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
449 AM EDT THU SEP 15 2011

...GUSTY WINDS AND ROUGH SEAS DEVELOPING THIS AFTERNOON...

ANZ350-353-355-151700-
/O.EXT.KOKX.SC.Y.0074.110915T1800Z-110916T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
449 AM EDT THU SEP 15 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 PM EDT FRIDAY...

* LOCATION...ATLANTIC COASTAL WATERS FROM SANDY HOOK NJ TO MONTAUK
  POINT NY OUT 20 NM.

* WINDS...NORTHWEST 20 TO 30 KT WITH OCCASIONAL GUSTS UP TO 35
  KT.

* SEAS/WAVES...4 TO 6 FT.

* TIMING...CONDITIONS ARE EXPECTED TO DEVELOP BY LATE AFTERNOON. 
  THE STRONGEST WINDS WILL BE FROM THIS EVENING UNTIL AROUND
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-370-151700-
/O.CON.KOKX.SC.Y.0074.110915T1800Z-110916T1000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
WATERS FROM MONTAUK POINT NY TO SANDY HOOK NJ FROM 20 TO 40 NM-
449 AM EDT THU SEP 15 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 6 AM EDT FRIDAY...

* LOCATION...ALL OF LONG ISLAND SOUND...HARBORS AND BAYS.

* WINDS...NORTHWEST 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 35
  KT.

* SEAS/WAVES...2 TO 3 FT.

* TIMING...CONDITIONS ARE EXPECTED TO DEVELOP BY LATE AFTERNOON. THE
  STRONGEST WINDS WILL BE FROM THIS EVENING UNTIL AROUND MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
955 
WHUS71 KOKX 151659
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1259 PM EDT THU SEP 15 2011

...GUSTY WINDS AND ROUGH SEAS DEVELOPING THIS AFTERNOON...

ANZ370-151800-
/O.CAN.KOKX.SC.Y.0074.110915T1800Z-110916T1000Z/
WATERS FROM MONTAUK POINT NY TO SANDY HOOK NJ FROM 20 TO 40 NM-
1259 PM EDT THU SEP 15 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

A GALE WARNING IS IN EFFECT FOR THE AREA UNTIL TOMORROW MORNING. 

$$

ANZ330-335-338-340-345-160100-
/O.UPG.KOKX.SC.Y.0074.110915T1800Z-110916T1000Z/
/O.NEW.KOKX.GL.W.0019.110915T2300Z-110916T1000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
1259 PM EDT THU SEP 15 2011

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EDT FRIDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* LOCATION...ALL OF LONG ISLAND SOUND...HARBORS...AND BAYS. 

* WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS/WAVES...2 TO 4 FT.

* TIMING...CONDITIONS ARE EXPECTED TO DEVELOP THIS EVENING...WITH
  THE STRONGEST WINDS EXPECTED LATE THIS EVENING THROUGH THE
  OVERNIGHT HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ350-353-355-160100-
/O.UPG.KOKX.SC.Y.0074.110915T1800Z-110916T2200Z/
/O.NEW.KOKX.GL.W.0019.110915T2300Z-110916T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1259 PM EDT THU SEP 15 2011

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EDT FRIDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* LOCATION...

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS/WAVES...4 TO 6 FT.

* TIMING...CONDITIONS ARE EXPECTED TO DEVELOP THIS EVENING...WITH
  THE STRONGEST WINDS EXPECTED LATE THIS EVENING THROUGH THE
  OVERNIGHT HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 14, 3:53 PM EDT, 2 minutes earlier.

Area forecast discussion, Sep 14, 3:53 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
353 PM EDT WED SEP 14 2011

.SYNOPSIS...
A FRONT REMAINS NEARLY STATIONARY OVER THE TRI STATE AREA TONIGHT. A
STRONG COLD FRONT THEN PASSES THROUGH ON THURSDAY...WITH HIGH
PRESSURE BUILDING IN BEHIND IT THURSDAY NIGHT THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
FRONTAL BOUNDARY REMAINS NEARLY STATIONARY TONIGHT...LIKELY WITHIN
THE NW HALF OF THE CWA. WITH THE LOSS OF DAYTIME INSTABILITY...JUST
AN ISOLATED SHOWER OR THUNDERSTORM THROUGH EARLY THIS EVENING...
OTHERWISE DRY FOR THE SE PORTION OF THE FORECAST AREA.

A COLD FRONT THEN APPROACHES LATE TONIGHT...REINTRODUCING A CHANCE
OF SHOWERS ACROSS THE FAR NW ZONES LATE TONIGHT...ESPECIALLY IF THE
STALLED BOUNDARY IS STILL IN THE VICINITY ENHANCING CONVERGENCE.
STABILITY PARAMETERS DURING THIS TIME LIKELY WOULD NOT SUPPORT
THUNDERSTORMS.

THERE IS A HIGH RISK OF RIP CURRENTS INTO THIS EVENING...AND QUITE
LIKELY ON THURSDAY DUE TO SWELLS FROM TC MARIA.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
A VIGOROUS UPPER TROUGH MOVING THROUGH THE GREAT LAKES WILL HELP
PUSH A COLD FRONT THROUGH THE AREA ON THURSDAY. A STRONG SHOT OF
MUCH COOLER AIR AND GUSTY WINDS CAN BE EXPECTED RIGHT BEHIND THE
FRONTAL PASSAGE. CONSIDERING THE STRENGTH OF THE COLD FRONT AND
TIMING OF PASSAGE IN THE MIDDAY/AFTERNOON HOURS...LOOKS LIKE WE
BUILD ENOUGH INSTABILITY FOR A MENTION OF ISOLATED
THUNDERSTORMS...BUT THUNDERSTORMS WOULD LIKELY OCCUR RIGHT AHEAD AND
ALONG THE FRONT. MODELS AGREE THAT THE BULK OF RAINFALL OUTSIDE OF
ANY CONVECTION OCCURS BEHIND THE FRONT IN A MORE STABLE AIRMASS.
LOOKS LIKE WE FALL SHORT OF WIND ADVISORY CRITERIA THURSDAY
AFTERNOON...BUT THIS WILL NEED TO BE WATCHED. TOOK A BLEND OF MAV
AND NAM MOS FOR HIGHS. IT'S A TRICKY CALL...OWING MAINLY TO THE
TIMING OF THE COLD FRONT AND CLOUDS THAT PRECEDE IT.

THE COLD FRONT EXITS TO THE EAST OF THE ENTIRE CWA BY 00Z FRIDAY
WITH ANY LINGERING SHOWERS ENDING EARLY IN THE EVENING. SKIES CLEAR
OUT...AND WINDS DIMINISH THROUGH THE NIGHT. OVERNIGHT LOWS WILL
AVERAGE AROUND 10-15 DEGREES BELOW NORMAL.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
ZONAL FLOW ALOFT DEVELOPS OVER REGION FRIDAY AS AN UPPER LEVEL LOW
MOVES INTO THE CANADIAN MARITIMES. THIS WILL PUSH STRONG SURFACE
HIGH PRESSURE EASTWARD FROM THE GREAT LAKES INTO THE NORTHEAST CONUS
FRIDAY INTO SATURDAY. ZONAL FLOW WEAKENS DURING THE LATTER PART OF
THE WEEKEND...ALLOWING THE HIGH TO REMAIN OVER THE REGION SUNDAY AND
MONDAY BEFORE ITS PUSHES OFFSHORE TUESDAY.  THIS WILL RESULT IN AN
EXTENDED PERIOD OF DRY WEATHER THROUGH TUESDAY.

HIGH TEMPS RUNNING 5 TO 10 DEGREES BELOW NORMAL EXPECTED FRIDAY
THROUGH SUNDAY UNDER STRONG COOL ADVECTION FROM THE HIGH TO OUR
WEST. HIGHS RANGE FROM THE LOW 60S OVER INTERIOR SECTIONS FRIDAY TO
THE UPPER 60S OVER THE NYC METRO. VERY CHILLY OVERNIGHT LOWS FRIDAY
NIGHT OVER THE LOWER HUDSON VALLEY...INTERIOR CT AND THE PINE
BARRENS...WHERE TEMPS WILL DROP INTO THE UPPER 30S TO AROUND 40.
SLOW WARMING TREND SATURDAY INTO SUNDAY WITH TEMPS A COUPLE OF
DEGREES WARMER EACH DAY. 1000-500MB THICKNESS BEGINS TO INCREASE
MONDAY WITH THE HIGH OVERHEAD...THEN RETURN FLOW DEVELOPS TUESDAY
WITH THE HIGH MOVING OFFSHORE. HIGH TEMPS WILL APPROACH NORMAL
MONDAY/TUESDAY...WITH LOWS A FEW DEGREES BELOW NORMAL.

NEXT CHANCE FOR ANY RAINFALL IS TUESDAY NIGHT...WHEN A WARM FRONT
APPROACHES FROM THE SOUTHWEST. THIS FRONT MIGHT BYPASS THE REGION TO
THE WEST...SO POPS ARE LIMITED TO SLIGHT CHANCE. A COLD FRONT
APPROACHES FROM THE WEST MIDWEEK...BUT MODELS DIFFER STRONGLY ON THE
STRENGTH OF ITS ASSOCIATED UPPER TROUGH THAT DIGS INTO THE OHIO
VALLEY BEHIND THE SURFACE FRONT. CONTINUED SLIGHT CHANCE POPS
WEDNESDAY AND WEDNESDAY NIGHT. TEMPS SLIGHTLY ABOVE NORMAL WEDNESDAY
WITH A WARM AIRMASS RETURNING TO THE REGION.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
WEAK COLD FRONT APPROACHES FROM THE NW THIS AFTERNOON/EVE AND
EXPECTED TO DISSIPATE OVER THE AREA TONIGHT.

MAINLY VFR CONDITIONS.

SEABREEZE EXPECTED TO PUSH NORTH OF ALL COASTAL
TERMINALS...INCLUDING KLGA THIS AFTERNOON. MODERATE CONFIDENCE IN
SEABREEZE WORKING THROUGH KEWR/KHPN THIS AFTERNOON...AND LOW
CONFIDENCE THROUGH KTEB. OCCASIONAL GUSTS EXPECTED AT INTERIOR
TERMINALS.

AN ISOLD TSTM THREAT LATE THIS AFTERNOON/EARLY EVE...MAINLY
KSWF/KHPN. CONFIDENCE AFFECTING ANY SPECIFIC TERMINAL IS LOW.

COLD FRONT DISSIPATES OVER THE REGION OVERNIGHT WITH LIGHT
ONSHORE FLOW. AS A RESULT...PATCHY MVFR FOG POSSIBLE OUTSIDE OF
NYC TERMINALS.

LATE MORNING/EARLY AFTERNOON COLD FRONTAL PASSAGE. ISOLATED TSTM
THREAT ALONG/AHEAD OF IT FOR ALL TERMINALS...WITH GUSTY NW WINDS
IN ITS WAKE.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KLGA FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.

KEWR FCSTER COMMENTS: AMENDMENT LIKELY FOR SEABREEZE BETWEEN 18Z
AND 22Z. AMENDMENTS POSSIBLE FOR TIMING OF MVFR CONDS IN BR LATE
TONIGHT.

KTEB FCSTER COMMENTS: AMENDMENT POSSIBLE FOR SEABREEZE BETWEEN
19Z AND 22Z. AMENDMENTS POSSIBLE FOR TIMING OF MVFR CONDS
IN BR LATE TONIGHT.

KHPN FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR TIMING OF MVFR CONDS
IN BR LATE TONIGHT.

KISP FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR TIMING OF MVFR CONDS
IN BR LATE TONIGHT.

OUTLOOK FOR 18Z THURSDAY THROUGH MONDAY...

THU-THU NIGHT...SUB-VFR IN SHRA/TSRA WITH PASSAGE OF COLD FRONT
THU AFTERNOON THROUGH THU EVENING. GUSTY NW FLOW BEHIND THE COLD
FRONT THU NIGHT.

FRI...VFR WITH GUSTY NW FLOW.

SAT-MON...VFR.

&&

.MARINE...
SCA HAS BEEN POSTED FOR THURSDAY AFTERNOON AND NIGHT WITH GUSTY
WINDS BEHIND A COLD FRONT...THAT WILL BE ENTERING THE WATERS EARLY
IN THE AFTERNOON. COULD BE A GUST OR TWO NEAR GALE FORCE AS
WELL...BUT WILL LET LATER SHIFTS UPGRADE IF NECESSARY. STRONGEST
GUSTS LIKELY WOULDN'T LAST FOR A VERY LONG PERIOD.

WAVEWATCH CONTINUES TO BUILD SEAS DUE TO SWELL TOO QUICKLY. FEEL
THAT BY THE TIME WE CAN GET TO 5 FT ON THE OCEAN...WE'LL HAVE GUSTS
OVER 25KT ANYWAY.

POTENTIAL SMALL CRAFT ADVISORY WINDS/SEAS CONTINUE FRIDAY AND FRIDAY
EVENING WITH THE REGION UNDER A STRONG PRESSURE GRADIENT BETWEEN
HIGH PRESSURE TO OUR WEST AND TC MARIA WELL TO THE EAST. CONDITIONS
IMPROVE FRIDAY NIGHT. TRANQUIL CONDITIONS EXPECTED SATURDAY...THE
SCA CONDITIONS POSSIBLE SUNDAY THROUGH MONDAY WITH LONG PERIOD SWELLS
UNDER E-NE WINDS DRIVEN BY HIGH PRESSURE TO THE NORTH AND WAVE OF
LOW PRESSURE TO THE SOUTH.

&&

.HYDROLOGY...
RAINFALL AMOUNTS WITH THE COLD FRONT THURSDAY ARE EXPECTED TO
AVERAGE AROUND A QUARTER OF AN INCH. LOCALLY HIGHER AMOUNTS WILL BE
POSSIBLE IN THUNDERSTORMS. RIVERS AND STREAMS SHOULD HOWEVER
CONTINUE TO RECEDE THROUGH THE WEEKEND.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 2 PM THURSDAY TO 6 AM EDT FRIDAY FOR
     ANZ330-335-338-340-345-350-353-355-370.

&&

SYNOPSIS...JC
NEAR TERM...JC
SHORT TERM...JC
LONG TERM...KCS
AVIATION...NV
MARINE...JC/KCS
HYDROLOGY...JC
Hazardous weather outlook, Sep 14, 4:43 AM EDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
443 AM EDT WED SEP 14 2011

NYZ075-080-081-178-179-150845-
KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
SOUTHERN QUEENS-SOUTHERN NASSAU-
443 AM EDT WED SEP 14 2011

...RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-150845-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-
443 AM EDT WED SEP 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-150845-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
443 AM EDT WED SEP 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

Nearby

Small Craft Advisories in New York, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.